| Catalog Number |
1550225-18 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: a visual and dimensional inspection was performed on the returned implant.The reported material deformation was confirmed.The reported failure to advance and difficult to remove could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the diagonal artery with heavy calcification.A 2.25 x 18 mm xience sierra stent delivery system (sds) could not cross the target lesion due to the heavy calcification.The sds was retracted when resistance met with the calcification.Although resistance was met during removal, the sds was able to be removed without any other issue.However, after the sds was removed, lifted struts were observed.The procedure was successfully completed with an unspecified stent.There were no reported adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.